Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|MS124 - Thu Jul 08, 2010 7:44 am|
I feel like having blockage in my pennis and I pass large yellow clots in my urine. I had a UTI about a month ago and it was found that it's due to kidney stone (according to the doctor) and the blood in urine was also due to UTI but UTI disappeared after medication and stone was left to be ejected with urine as that was quite small (3.4mm). But I still pas blood in urine and m not feeling well since one month, I have got a problem of urgency and pinching in urination. Yesterday I did masturbation, before that I was normal up till this afternoon. Suddenly I got a feeling to urgently go to washroom and then passed blood in my urine. Urination is not at all in normal manner, It is done in small breakages and in each of it, first the urine is clear and at the end, with intense pain and suction on my abdomen, I pass large blood clots and some Yellowish clots. Please do help me as m in too much trouble right now.
|Dr.M.Aroon kamath - Thu Jul 15, 2010 1:18 pm|
From the history provided,it is difficult, if not impossible to guess the source of bleeding. Although there are some features of chronic bacterial prostatitis,that by itself does not explain the episodes of hematuria or the large clots that you are mentioning. Such bleeding may originate in any part of the urinary tract. The causes are numerous - tumors, calculi, vascular malformations, infections (UTIs, infections of prostate, seminal vesicles and urethra), trauma etc.
Masturbation by itself is capable causing hematuria in more ways than one.
- excessive masturbation can induce prostatic congestion and lead to hematuria.
- violent penile manipulations also can result in hematuria.
- introduction of foreign bodies, chemicals etc into the urethra also can precipitate hematuria.
The fact that you are passing large clots in the urine warrants a full urological evaluation urgently.
|MS124 - Fri Jul 16, 2010 3:22 pm|
|Dr.M.Aroon kamath - Sun Aug 01, 2010 7:14 am|
Hi MS124 ,
Thank u for your reply.
I feel that you should also read through two of my own responses to two somewhat related queries.To do so, kindly click on the following URLs.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.